MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA HP UNI FEM DEFCT SHM 1MM; KNEE INSTRUMENT : SPACER BLOCKS/TRIAL SHIMS

DEPUY ORTHOPAEDICS INC US SIGMA HP UNI FEM DEFCT SHM 1MM; KNEE INSTRUMENT : SPACER BLOCKS/TRIAL SHIMS
Catalog Number 202485001
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the shim has a slight bent that will not allow to slide properly to the cutting jig.Was the product being used in a clinical trial? no.Did the event happen during a procedure? checking of sterile set prior to procedure were you in the procedure at the time of the event? no.Event outcome/how was it managed? account have x2 set tray and they opened another tray to suffice the broken item.Was there any consequence to the patient due to complaint? no.Was the surgery prolonged due to the event? if yes, confirm how many minutes delay: no.Has the reporter facility indicated there may be legal action? n/a.Please give a detailed explanation of the event.While scrub nurse was checking the sterile instruments prior to the case.She notice that the above item has a slight bent that will not allow to slide properly to the cutting jig.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: an analysis of the product could not be performed, since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed, as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected and distributed to approved specifications.Additional complaint information, monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product or product id numbers are received at a later date, the investigation will be updated as applicable.

Brand Name
SIGMA HP UNI FEM DEFCT SHM 1MM
Common Device Name
KNEE INSTRUMENT : SPACER BLOCKS/TRIAL SHIMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key18103796
Report Number1818910-2023-22969
Device Sequence Number12119644
Product Code HWT
UDI-Device Identifier10603295084037
UDI-Public10603295084037
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number202485001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2023
Supplement Date Received by Manufacturer11/14/2023
Initial Report FDA Received Date11/09/2023
Supplement Report FDA Received Date11/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown